Authors: Ivković, Stefan 
Tabatabaie, Seyyed Mohammad
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Disjoint Linear Dynamical Properties of Elementary Operators
Journal: Bulletin of the Iranian Mathematical Society
Volume: 49
First page: 63
Issue Date: 2023
Rank: ~M23
ISSN: 1018-6301
DOI: 10.1007/s41980-023-00808-1
Abstract: 
In this paper, we characterize disjoint hypercyclic finite sequences of elementary operators. We provide sufficient conditions for a finite sequence of the dual elementary operators to be disjoint topologically transitive. Finally, we give concrete examples and applications.
Keywords: Compact operator | d-hypercyclic | d-topologically transitive | Orthonormal basis | Trace
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on May 28, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.